# SDR UALA2011050502197

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BOTH SECTIONS UNDER R4 DOOR.  MAJOR REPAIR ACCOMPLISHED:  CORROSION OUT OF LIMITS, REPLACED INTERCOSTAL STA 1640 - 1660 PER SRM.
